Boris Hanin

I’m a postdoc in mathematics at MIT interested in probability theory, spectral theory, mathematical physics, and neural nets. I am partly supported by the NSF through a postdoctoral fellowship (DMS-1400822) and am mentored by Alice Guionnet. I recieved my Ph.D. from Northwestern under the direction of Steve Zelditch.

Office: 2-246b
Email: bhanin "at" mit "dot" edu
CV (for mathematicians) (Jan 2017)
CV (for non-mathematicians) (Jan 2017)

Papers and preprints

  1. Local Integral Statistics for Monochromatic Random Waves, (with Y. Canzani 2016) [arXiv]
  2. Nodal Sets of Smooth Functions with Finite Vanishing Order, (with T. Beck and S. Hughes 2016) [arXiv]
  3. Scaling of Harmonic Oscillator Eigenfunctions and Their Nodal Sets Around the Caustic, (with S. Zelditch and P. Zhou 2016) In Press. Communications in Mathematical Physics [arXiv]
  4. C-infinity Scaling Asymptotics for the Spectral Function of the Laplacian. (with Y. Canzani 2016) In Press. The Journal of Geometric Analysis [arXiv]
  5. Pairing of Zeros and Critical Points for Random Polynomials, (2016) In Press. Annales de l'Institut Henri Poincare (B) Probability and Statistics [arXiv]
  6. Scaling Limit for the Kernel of the Spectral Projector and Remainder Estimates in the Pointwise Weyl Law. (with Y. Canzani) Analysis and PDE, Vol 8 (2015) No 7 1707-1731 [arXiv]
  7. Nodal Sets of Random Eigenfunctions for the Isotropic Harmonic Oscillator (with S. Zelditch and P. Zhou) International Mathematics Research Notices, Vol. 2015, No. 13, pp. 4813-4839, (2015) [arXiv]
  8. Pairing of Zeros and Critical Points for Random Meromorphic Functions on Riemann Surfaces. Mathematical Research Letters, Volume 22 (2015) Number 1 p.111-140 [arXiv]
  9. High Frequency Eigenfunction Immersions and Supremum Norms of Random Waves (with Y. Canzani) Electronic Research Announcements, MS 22 no 0 January 2015 76 - 86 [arXiv]
  10. Correlations and Pairing Between Zeros and Critical Points of Gaussian Random Polynomials International Mathematics Research Notices, 2015 (2): 381-421 [arXiv]
  11. An Intriguing Property of the Center of Mass for Points on Quadratic Curves and Surfaces (with L. Hanin and R. Fisher) Mathematics Magazine, Vol. 80, No. 5 (Dec., 2007), pp. 353-362 [pdf]